hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.50.2.06

ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS

Johannes Schleischitz   ORCID icon orcid.org/0000-0002-7767-3452 ; Johannes Schleischitz Institute of Mathematics, Univ. Nat. Res. Life Sci., Gregor-Mendel-Strasse 33, Vienna, 1180, Austria

Puni tekst: engleski, pdf (155 KB) str. 349-361 preuzimanja: 350* citiraj
APA 6th Edition
Schleischitz, J. (2015). ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS. Glasnik matematički, 50 (2), 349-361. https://doi.org/10.3336/gm.50.2.06
MLA 8th Edition
Schleischitz, Johannes. "ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS." Glasnik matematički, vol. 50, br. 2, 2015, str. 349-361. https://doi.org/10.3336/gm.50.2.06. Citirano 18.10.2021.
Chicago 17th Edition
Schleischitz, Johannes. "ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS." Glasnik matematički 50, br. 2 (2015): 349-361. https://doi.org/10.3336/gm.50.2.06
Harvard
Schleischitz, J. (2015). 'ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS', Glasnik matematički, 50(2), str. 349-361. https://doi.org/10.3336/gm.50.2.06
Vancouver
Schleischitz J. ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS. Glasnik matematički [Internet]. 2015 [pristupljeno 18.10.2021.];50(2):349-361. https://doi.org/10.3336/gm.50.2.06
IEEE
J. Schleischitz, "ON APPROXIMATION CONSTANTS FOR LIOUVILLE NUMBERS", Glasnik matematički, vol.50, br. 2, str. 349-361, 2015. [Online]. https://doi.org/10.3336/gm.50.2.06

Sažetak
We investigate some Diophantine approximation constants related to the simultaneous approximation of (ζ,ζ2, ...,ζk) for Liouville numbers ζ. For a certain class of Liouville numbers including the famous representative ∑n≥ 1 10-n! and numbers in the Cantor set, we explicitly determine all approximation constants simultaneously for all k≥ 1.

Ključne riječi
Geometry of numbers; successive minima; Liouville numbers; Diophantine approximation

Hrčak ID: 150135

URI
https://hrcak.srce.hr/150135

Posjeta: 515 *